# SDR CALA2013100391700

- Difficulty date: October 1, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 63,006 hours, 23,692 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Part serial: 142254
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LT EMERGENCY LIGHT BATTERY FAILED TEST.  R & R EMERGENCY POWER SUPPLY BATTERY FOR 13-WL EPSU IAW AMM 33-51-38.
